# SDR DU4R2007118

- Difficulty date: April 21, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N56003
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED CREASE BEAM ANGLE AT BS 1180 TO BS 1200 LT.  REPAIRED BY REMOVING CREASE BEAM, FABRICATED, HEAT TREATED AND INSTALLED REPAIR BEAM 2 BY 2 BY 22 FROM 60-11925 EXTRUSION P/N T827537-1 BOEING DWG.146N5600 IAW B737 SRM 51-40-02, 51-40-05 AND 51-20-01.
